• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



What the..? (a question for the ladies)

Maintainer

** Chief WITCH **
#2
Yes, it's a known "side effect"... I'm not sure whether that's comforting or not to know but I've seen lots of people affected on the French site. I never was!
 

Maintainer

** Chief WITCH **
#3

LVLLM

Gold Member
#4
Thanks Jo - I had the problem when i first started low carbing too and there is a lady on the low carb pages that was asking about it for her friend.
 

Maintainer

** Chief WITCH **
#5
My pill has stopped me worrying about such things... haven't had one in a few years now!
 

Maintainer

** Chief WITCH **
#7
Nope... nada... At 35, grossly overweight and a heavy smoker, my gynae read me the riot act and refused to allow me the real pill any longer! She eventually relented and gave me a progesterone only one and one of the side effects is that you can have non stop period, and/or none, a mix of the two, or no change. I had no change for a few years, then they stopped. I freaked out, did tests every month, but now am relaxed about it! (Another fortune saved on protection!!)
 


Similar threads